# SDR 95ZZZX942

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4822G
- Make and model: Cessna 172N
- Aircraft serial: 17273370
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 052390114
- Condition: Bolt Pulled
- Location: Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT PULLED THROUGH BRACKET FOR RIGHT INBOARD FLAP ATTACHMENT.  APPEARS TRACK WORN EXCESSIVELY AT BOLT HOLES.  SUBMITTER SUGGESTED TRACK SHOULD BE CHECKED FOR WEAR.
